Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 24, 2013, 9:45 AM CDT for Uvalde County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2013, 9:45 AM CDT (14:45 UTC)
- Expired
- May 24, 2013, 1:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Uvalde County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 2.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 1245 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -106 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
171 WGUS54 KEWX 241445 FFWEWX TXC463-241830- /O.NEW.KEWX.FF.W.0008.130524T1445Z-130524T1830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 945 AM CDT FRI MAY 24 2013 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL UVALDE COUNTY... * UNTIL 130 PM CDT. * AT 945 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETERMINED THAT SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL HAS PRODUCED FLASH FLOODING ACROSS CENTRAL AND NORTHERN UVALDE COUNTY. DOPPLER RADAR ESTIMATES AND SURFACE REPORTS SUGGEST THAT 1 TO 3 INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA SINCE 7 AM. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CONCAN...GARNER STATE PARK...MONTELL AND REAGAN WELLS. IN ADDITION TO THE RAPID RUNOFF FROM THESE THUNDERSTORMS...INCREASED FLOWS HAVE BEEN REPORTED TO BE MOVING DOWN THE FRIO AND NUECES RIVERS WHICH WILL ADD TO THE FLASH FLOOD THREAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND DON'T DROWN. && LAT...LON 2933 9996 2962 10007 2963 9960 2934 9954 $$
1 follow-up statement
918 WGUS74 KEWX 241623 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1123 AM CDT FRI MAY 24 2013 TXC463-241830- /O.CON.KEWX.FF.W.0008.000000T0000Z-130524T1830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UVALDE TX- 1123 AM CDT FRI MAY 24 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR NORTHERN UVALDE COUNTY... AT 1117 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT STEADY RAINFALL RATES OF 1/4 TO 1/2 INCH PER HOUR OVER THE WARNED AREA OF UVALDE COUNTY. THESE ADDITIONAL RAINS WILL PROLONG THE FLOODING OF LOW WATER CROSSINGS THAT WILL CONTINUE TO IMPACT AREAS MAINLY ALONG THE NUECES AND FRIO RIVERS AS WELL AS THEIR TRIBUTARIES. RAINFALL REPORTS OVER UVALDE COUNTY WERE MAINLY IN THE 1 TO 3 INCH RANGE. HOWEVER...HIGHER TOTALS OF AROUND 4 AND 1/2 INCHES WERE REPORTED EARLIER OVER THE UPSTREAM LOCATIONS ALONG THE FRIO AND NUECES RIVERS. LOCATIONS IN THE WARNING AREA INCLUDE REAGAN WELLS...MONTELL...GARNER STATE PARK AND CONCAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND DON'T DROWN. && LAT...LON 2933 9996 2962 10007 2963 9960 2934 9954 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 9:06 AM CDT, 39 minutes earlier.
Area forecast discussion, May 24, 9:06 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 906 AM CDT FRI MAY 24 2013 .UPDATE... CONVECTION OVER THE RIO GRANDE PLAINS CENTERED NEAR LA PRYOR SHOWING CCW ROTATION INDICATIVE OF AN MCV. LATEST HI-RES MODELS MOVE THE MCV SLOWLY TO THE EAST AND NE WITH CONVECTION WEAKENING. WITH TOTAL BLENDED PWS BETWEEN 1.5 AND 1.6 INCHES LOCALLY HEAVY RAINFALL CAN BE EXPECTED OVER THE NEXT 1 TO 2 HOURS. GRIDS AND TEXT PRODUCTS UPDATED. && .PREV DISCUSSION... /ISSUED 644 AM CDT FRI MAY 24 2013/ AVIATION... AN OUTFLOW BOUNDARY FROM A CLUSTER OF STORMS THAT MOVED FROM NORTHERN TEXAS DOWN TO THE HILL COUNTRY OVERNIGHT...WILL CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS...ESPECIALLY ACROSS KDRT THIS MORNING. WITH DAYTIME HEATING AND UNSTABLE WEATHER CONDITIONSIN PLACE...EXPECT STORMS TO REDEVELOP OVER THE I-35 CORRIDOR EARLY THIS AFTERNOON WITH MVFR CIGS EXPECTED AS STORMS MOVE ACROSS. VFR CONDITIONS ARE ANTICIPATED FOR LATE THIS AFTERNOON AS THE STORMS CLEAR OUT THE I-35 AREA TERMINALS. MVFR CIGS TO RETURN AT OR AFTER MIDNIGHT ACROSS ALL LOCAL SITES. PREV DISCUSSION... /ISSUED 325 AM CDT FRI MAY 24 2013/ SHORT TERM (TODAY THROUGH SATURDAY)... AN MCS/MCV IS SLOWLY DROPPING SOUTH INTO THE EDWARDS PLATEAU WHILE A WEAK UPPER LEVEL SHORT-WAVE IS MOVING NORTHEAST INTO THE NORTHERN MEXICAN STATE OF CHIHUAHUA. THE ONGOING SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE MCV SHOULD TEND TO WANE TOWARD MORNING AS THE AIRMASS STABILIZES. THE MCV STALLS OVER WESTERN PARTS OF SOUTH CENTRAL TEXAS WHILE THE SHORT-WAVE MOVES INTO THE NORTHERN MEXICAN STATE OF COAHUILA THIS AFTERNOON INTO TONIGHT. THESE TWO FEATURES ALONG WITH SOME SURFACE BOUNDARIES TO INTERACT WITH A MOIST AIRMASS TO GENERATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS LATER THIS MORNING THROUGH THIS EVENING. SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL UP TO 3 OR 4 INCHES...GUSTY WINDS AND SMALL HAIL. A FEW SHOWERS AND THUNDERSTORMS MAY LINGER OVERNIGHT. THE MCV WILL BE ABSORBED BY THE SHORT-WAVE BY SATURDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ON SATURDAY AS THE SHORT-WAVE MOVES ACROSS CENTRAL TEXAS. A SLIGHT COOLING TREND OF DAYTIME TEMPERATURES IS EXPECTED DUE TO CLOUDS AND RAIN. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... THE SHORT-WAVE MOVES OFF TO THE EAST SATURDAY NIGHT WITH ISOLATED SHOWERS AND THUNDERSTORMS LINGERING. AN UPPER LEVEL RIDGE BUILDS INTO SOUTH CENTRAL TEXAS ON SUNDAY AND PERSISTS INTO TUESDAY. A RAIN-FREE PERIOD WITH SLIGHTLY ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED. BY THE MIDDLE OF NEXT WEEK...AN UPPER LEVEL TROUGH WEAKENS THE UPPER LEVEL RIDGE. HAVE MAINTAINED THE SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FOR LATE WEDNESDAY INTO THURSDAY DUE TO PASSAGE OF THE UPPER LEVEL TROUGH. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 93 72 93 72 94 / 50 50 30 10 - AUSTIN BERGSTROM INTL AIRPORT 91 71 92 70 92 / 50 50 30 10 - NEW BRAUNFELS MUNI AIRPORT 92 72 92 71 93 / 50 40 30 10 - BURNET MUNI AIRPORT 89 69 87 69 90 / 60 50 30 10 - DEL RIO INTL AIRPORT 90 73 91 74 94 / 60 50 20 10 - GEORGETOWN MUNI AIRPORT 89 70 88 70 90 / 60 50 30 10 - HONDO MUNI AIRPORT 94 73 92 72 93 / 50 50 30 10 - SAN MARCOS MUNI AIRPORT 91 72 91 71 92 / 50 40 30 10 - LA GRANGE - FAYETTE REGIONAL 91 73 90 72 91 / 50 30 20 10 - SAN ANTONIO INTL AIRPORT 92 73 91 73 92 / 50 40 30 10 - STINSON MUNI AIRPORT 92 73 91 72 92 / 50 40 30 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...13 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 24, 6:46 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 646 AM CDT FRI MAY 24 2013 TXZ171>173-183>194-202>209-217>225-228-251200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 646 AM CDT FRI MAY 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL DISTURBANCE MOVING SLOWLY EAST ACROSS SOUTH CENTRAL TEXAS WILL INTERACT WITH A MOIST FLOW OFF THE GULF OF MEXICO TO GENERATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY INTO TONIGHT. LOCALLY HEAVY RAINFALL UP TO 4 INCHES...GUSTY WINDS AND SMALL HAIL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 24, 5:31 AM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
531 AM CDT FRI MAY 24 2013
TXZ202-203-217-241130-
KINNEY-MAVERICK-UVALDE-
531 AM CDT FRI MAY 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK...WESTERN UVALDE AND
SOUTHEASTERN KINNEY COUNTIES UNTIL 630 AM CDT...
AT 528 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF
MONTELL TO 6 MILES NORTHWEST OF SPOFFORD TO 11 MILES NORTHWEST OF
QUEMADO...AND MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
SPOFFORD...
QUEMADO...
ANACACHO...
LAGUNA...
NORMANDY...
CLINE...
DARLING...
DABNEY...
PALOMA...
BLEWETT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2881 10055 2883 10059 2888 10061 2891 10065
2909 10068 2913 10074 2915 10075 2959 10017
2940 9974 2874 10052 2875 10054
TIME...MOT...LOC 1031Z 327DEG 11KT 2951 10017 2921 10050
2908 10073Special weather statement, May 24, 6:50 AM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
650 AM CDT FRI MAY 24 2013
TXZ202-203-217-218-241300-
KINNEY-MAVERICK-UVALDE-ZAVALA-
650 AM CDT FRI MAY 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ZAVALA...MAVERICK...
WESTERN UVALDE AND SOUTHEASTERN KINNEY COUNTIES UNTIL 800 AM CDT...
AT 647 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF
MONTELL TO 7 MILES SOUTHWEST OF CLINE TO 8 MILES SOUTH OF NORMANDY...
AND MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
EAGLE PASS...
DARLING...
PALOMA...
DABNEY...
CLINE...
LAGUNA...
BLEWETT...
ROSITA NORTH...
ROSITA SOUTH...
LAUGHLIN AFB AUX FIELD...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2853 10042 2858 10041 2867 10052 2874 10052
2877 10055 2881 10055 2891 10065 2911 10069
2961 10034 2943 9965 2850 10037 2850 10038
TIME...MOT...LOC 1150Z 321DEG 15KT 2951 10017 2924 10017
2879 10062Special weather statement, May 24, 7:32 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
732 AM CDT FRI MAY 24 2013
TXZ202-217-241330-
KINNEY-MAVERICK-
732 AM CDT FRI MAY 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK AND SOUTHWESTERN KINNEY
COUNTIES UNTIL 830 AM CDT...
AT 722 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM SPOFFORD TO
22 MILES SOUTHWEST OF ROSITA SOUTH...AND MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
SPOFFORD...
EAGLE PASS...
DARLING...
PALOMA...
ROSITA NORTH...
ROSITA SOUTH...
LAUGHLIN AFB AUX FIELD...
ELM CREEK...
SECO MINES...
EIDSON ROAD...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2849 10037 2853 10042 2858 10041 2866 10051
2881 10055 2883 10059 2894 10066 2901 10066
2911 10070 2937 10059 2906 10014 2847 10036
2847 10038
TIME...MOT...LOC 1231Z 314DEG 14KT 2917 10045 2845 10071Local storm report, May 24, 7:36 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
736 AM CDT FRI MAY 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 AM FLASH FLOOD 15 N LEAKEY 29.94N 99.76W
05/24/2013 REAL TX LAW ENFORCEMENT
RANCH ROAD 336 BETWEEN 83 AND FM3235 CLOSED DUE TO HIGH
WATER
&&
EVENT NUMBER EWX1300469
SBSSpecial weather statement, May 24, 8:35 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 835 AM CDT FRI MAY 24 2013 TXZ203-218-228-241415- DIMMIT-UVALDE-ZAVALA- 835 AM CDT FRI MAY 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ZAVALA...EXTREME SOUTHWESTERN UVALDE AND EXTREME NORTHWESTERN DIMMIT COUNTIES UNTIL 915 AM CDT... AT 832 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF LA PRYOR...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CRYSTAL CITY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2909 9990 2868 9978 2864 10009 2909 10011 TIME...MOT...LOC 1334Z 255DEG 21KT 2885 9996
Special weather statement, May 24, 9:15 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
915 AM CDT FRI MAY 24 2013
TXZ202-203-218-228-241500-
DIMMIT-KINNEY-UVALDE-ZAVALA-
915 AM CDT FRI MAY 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ZAVALA...SOUTHERN
UVALDE...KINNEY AND NORTHEASTERN DIMMIT COUNTIES UNTIL 1000 AM CDT...
AT 909 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BLEWETT TO 8 MILES
SOUTH OF UVALDE TO LOMA VISTA TO ASHERTON...AND MOVING EAST AT 15
MPH.
WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
LOCALLY HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BATESVILLE...
UVALDE...
BIG WELLS...
BRUNDAGE...
LAS VEGAS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2838 9984 2879 9969 2909 9983 2922 10011
2909 10012 2908 10067 2913 10073 2923 10080
2924 10075 2933 10075 2934 10071 2962 10069
2962 10012 2930 10010 2938 9981 2920 9942
2862 9939 2849 9943
TIME...MOT...LOC 1414Z 253DEG 13KT 2924 10005 2911 9973
2882 9959 2850 9973The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 1:44 AM CDT | Special Weather Statement | EWX | Edwards | 46 min |
| May 24, 2:08 AM CDT | Special Weather Statement | EWX | Edwards | 52 min |
| May 24, 3:01 AM CDT | Areal Flood Advisory | EWX | Edwards, Real, Val Verde | 3 hr |
| May 24, 3:47 AM CDT | Special Weather Statement | EWX | Edwards, Real | 43 min |
| May 24, 4:23 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 37 min |
| May 24, 4:44 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 24, 4:53 AM CDT | Special Weather Statement | EWX | Kinney, Real, Uvalde | 67 min |
| May 24, 5:01 AM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| May 24, 5:31 AM CDT | Special Weather Statement | EWX | Kinney | 59 min |
| May 24, 6:12 AM CDT | Areal Flood Advisory | EWX | Kinney | 108 min |
| May 24, 6:50 AM CDT | Special Weather Statement | EWX | Kinney, Maverick, Uvalde | 70 min |
| May 24, 7:32 AM CDT | Special Weather Statement | EWX | Maverick | 58 min |
| May 24, 8:35 AM CDT | Special Weather Statement | EWX | Zavala | 40 min |
| May 24, 8:44 AM CDT | Areal Flood Advisory | EWX | Real, Uvalde | 106 min |
| May 24, 9:15 AM CDT | Special Weather Statement | EWX | Dimmit, Kinney, Uvalde | 45 min |
| May 24, 9:57 AM CDT | Flash Flood Warning | EWX | Uvalde | 63 min |
| May 24, 10:04 AM CDT | Special Weather Statement | EWX | Frio | 41 min |
| May 24, 10:42 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 108 min |
| May 24, 10:47 AM CDT | Special Weather Statement | EWX | Frio, Medina | 43 min |
| May 24, 11:42 AM CDT | Special Weather Statement | EWX | Bexar | 48 min |
| May 24, 11:49 AM CDT | Special Weather Statement | EWX | Atascosa | 41 min |
| May 24, 12:15 PM CDT | Special Weather Statement | EWX | Bexar, Comal, Kendall | 45 min |
| May 24, 12:45 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Kendall | 105 min |
| May 24, 12:59 PM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Comal | 46 min |
| May 24, 1:32 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| May 24, 2:03 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 117 min |
| May 24, 2:29 PM CDT | Areal Flood Advisory | EWX | Atascosa | 2 hr |
| May 24, 2:40 PM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
| May 24, 2:46 PM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays, Travis | 4 hr |
| May 24, 2:53 PM CDT | Special Weather Statement | EWX | Karnes | 67 min |
| May 24, 2:58 PM CDT | Special Weather Statement | EWX | Hays | 47 min |
| May 24, 3:43 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 107 min |
| May 24, 4:35 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Wilson | 115 min |
| May 24, 6:34 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano, Travis, Williamson | 116 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.